# SDR UIEA2014101700492

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,308 hours, 18,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 20225225
- Part serial: 14942
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT PACK INOPERATIVE LIGHT.  REPLACED PACK TEMP CONTROL VLV.
